# SDR SWIA2020030549014

- Difficulty date: January 28, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON EXTERNAL SKIN BETWEEN FS 942.00 AND FS 954.00 OVER STRG 27   (C-CHECK) RO 3/3/2020   REMOVED AND FABRICATED REPAIR PARTS; -1 BOTTOM DOUBLER (2024-T3 0.063" P.O. TX0012791), -2 TOP DOUBLER (2024-T3 0.063" P.O. TX0012791) , -3 FILLERS (2024-T3 0.063" P.O. TX0012791 AND 2024-T3 0.050" P.O. TX0012762) REF REO AND INSTALLED PARTS (-1 BOTTOM DOUBLER, -2 TOP DOUBLER, -3 FILLERS) AND FASTNERS (HST10AG5, HST11AG5, HST10AG6,HST11AG6) REF REO, AND CRJ 900 SRM . COMPLIED WITH M337.
